# SDR SWAA2022123075975

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR STRAP AT STA. 767+4 HAS CORROSION.  REMOVED CORROSION PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED AND REPLACED STRAP IAW AMM 25-52-10.
